Title: On the singular locus of Grassmann secant varieties
Authors: Cools, Filip # ×
Issue Date: 2009
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:16 issue:5 pages:799-803
Abstract: Let X C P-N be an irreducible non-degenerate variety. If the (h, k)-Grassmann secant variety G(h,k)(X) of X is not the whole Grassmannian G(h, N), we have that the singular locus of G(h,k) (X) contains G(h,k-1)(X). Moreover, if X is a smooth curve without (2k + 2)-secant 2k-space divisors, we obtain the equality Sing(G(h,k)(X)) = G(h,k-1)(X).
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science